# SDR 2HGR2020021101

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: General aviation
- Aircraft: N233MW
- Make and model: Beech 400A
- Aircraft serial: RK233
- Aircraft time: 4,796 hours, 3,183 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER A SUCCESSFUL DEICE, OF 35 GALLONS, CREW TAXIED AT CENTENNIAL. AFTER TAKING OFF, CREW NOTICED THE RED LIGHT IN THE HANDLE WAS STILL ILLUMINATED. CREW PROCEEDED WITH CHECK LIST AND RECYCLED THE GEAR TWO TIMES WITH THE SAME RESULT, RED LIGHT IN THE GEAR HANDLE. AT THAT POINT, CREW DECIDED TO RETURN TO CENTENNIAL FIELD, AIRCRAFT LANDED WITH ANY TROUBLE. WEST STAR APA JACKED THE AIRCRAFT & CYCLED THE GEAR MULTIPLE TIMES (13) WITHOUT ANY FAULTS.                                                       ....                                                                                                                                                                                                                                  ..                                                                                                                                                                                                                                  .                                                                                                                                                                                                                                    NOTE: WE SUSPECT ICING WAS A FACTOR
